# SDR SWAA2022030404848

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER WAS FOUND TO BE CRACKED ON FWD SIDE OF R/H BS 663 VAPOR BARRIER / FORMED NEW DOUBLER FROM 2024T3 #0.040' CLAD LOT #1375050-5 PER DWG 111A1511 AND 65-88700; LOCATED AND DRILLED IAW SRM 51-40-05; CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND INSTALLED NEW DOUBLER BS 663 RBL 6 TO RBL 31 IAW SRM 51-40-02 AND DWG 111A1008 REV F AND DWG 111A1001 REV - 89004U 27MAR19
